2017
Том 69
№ 7

All Issues

Volume 39, № 2, 1987

Article (Ukrainian)

Sharp inequalities for the norms of conjugate functions and their applications

Babenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 139-144

Article (Ukrainian)

Stochastic operator integrals

Berezansky Yu. M., Us G. F., Zhernakov N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 144-149

Article (Ukrainian)

Semiinherent semichain rings

Gregul' O. E., Kirichenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 156-161

Article (Ukrainian)

Question of the mixed product of dependent multiplicative semigroups

Karataeva T. V., Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 161-167

Article (Ukrainian)

Optimal coding of elements of a metric space

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 168–173

Article (Ukrainian)

Construction of sylow p-subgroups of a bounded linear group

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 173-179

Article (Ukrainian)

Structure of periodic metabelian metahamiltonian groups with a nonelementary commutator subgroup

Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 180-185

Article (Ukrainian)

Behavior of Lebesgue constants for linear methods of summing fourier series giving the best order approximation

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 185-190

Article (Ukrainian)

Application of sign-constant functions to the theory of integral manifolds

Lykova O. B., Vladimirov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 190-194

Article (Ukrainian)

Asymptotic decomposition of differential systems with a small parameter

Lopatin A. K., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 194-204

Article (Ukrainian)

Approximation numbers and approximation of the eigenvalues of integral operators

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 204-209

Article (Ukrainian)

Representation of the bounded solutions of discrete linear system

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 210-215

Article (Ukrainian)

Action in hamilton's sense as an analogue of Lyapunov's function for natural systems

Sosnitskii S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 215–220

Article (Ukrainian)

Separation of fast and slow motions by method of integral manifolds

Strygin V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 220-224

Article (Ukrainian)

Asymptotic representation of the solutions of a class of systems of linear differential equations

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 224-229

Article (Ukrainian)

Question of representing the solution of a matrix differential equation as a factorial series

Tovbis A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 229–234

Article (Ukrainian)

Representations of some commutative nuclear *-algebras

Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 235-243

Article (Ukrainian)

Estimates for the convergence of the penalty method for second-order variational elliptic inequalities

Gavrilyuk I. P., Sazhenyuk V. S., Voitsekhovskii S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 245–250

Article (Ukrainian)

Spectrum of the monodromy operator for a difference equation with continuous time

Dolgii

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 250–255

Article (Ukrainian)

On an optimal orthogonal transformation

Naumenko

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 255–257

Article (Ukrainian)

On a theorem on imbedding of real interpolation spaces.

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 257–260

Article (Ukrainian)

Bounded and periodic solutions of weakly nonlinear impulse evolutionary systems.

Rogovchenko Yu. V., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 260–264

Article (Ukrainian)

On the law of the iterated logarithm

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 264–267

Article (Ukrainian)

Applications of Legendre's generalized associated functions

Virchenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 534–538